# SDR 99UAL900609

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Deice System
- Condition: Inoperative
- Location: Pitot Static
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT HEAT INOP.  CAPTAIN DETERMINED FLIGHT COULD NOT AVOID ICING CONDITIONS.  MEL RESTRICTIONS  DETERMINED NEED TO RTF.  OVERWEIGHT LANDING.
